| Model Number |
ZCT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between 11/26/2018 and 12/19/2018.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that tecnis toric intraocular lens (model zct225 15.5 diopter) because of patient experiencing ansiometropia.Reportedly there was no incision enlargement, no vitrectomy, no sutures required at explant.A different model lens of the same diopter was used as the replacement lens.Patient was doing fine post exchange.No further information provided.
Additional Manufacturer Narrative
Additional information was provided via follow-up, the patient's date of birth and gender and the affected eye was the left.The patient has no contribution medical history and the date the symptoms were first observed was (b)(6) 2018.The complaint product has been received and evaluated.Therefore, the following fields have been updated accordingly: date of birth - (b)(6) 1948.Gender - male.Date of event - (b)(6) 2018.Device available for evaluation: yes.Returned to manufacturer on: 02/01/2019.Device returned to manufacturer: yes.Device evaluation: the product was received in a lens holder.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Customer's complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.